ITEM METADATA RECORD
Title: The extended linear complementarity problem
Authors: DeSchutter, B ×
De Moor, Bart #
Issue Date: Dec-1995
Publisher: Elsevier science bv
Series Title: Mathematical programming vol:71 issue:3 pages:289-325
Abstract: In this paper we define the Extended Linear Complementarity Problem (ELCP), an extension of the well-known Linear Complementarity Problem (LCP). We show that the ELCP can be viewed as a kind of unifying framework for the LCP and its various generalizations. We study the general solution set of an ELCP and we develop an algorithm to find all its solutions. We also show that the general ELCP is an NP-hard problem.
ISSN: 0025-5610
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science